Why Us? >>

  • - Open Access
  • - Peer-reviewed
  • - Rapid publication
  • - Lifetime hosting
  • - Free indexing service
  • - Free promotion service
  • - More citations
  • - Search engine friendly

Free SCIRP Newsletters>>

Add your e-mail address to receive free newsletters from SCIRP.

 

Contact Us >>

WhatsApp  +86 18163351462(WhatsApp)
   
Paper Publishing WeChat
Book Publishing WeChat
(or Email:book@scirp.org)

Article citations

More>>

R. Weiss, “S-Transitive Graphs,” Algebraic Methods in Graph Theory, Vol. 25, No. 1, 1981, pp. 827-847.

has been cited by the following article:

  • TITLE: On Cubic Nonsymmetric Cayley Graphs

    AUTHORS: Jingjian Li, Bengong Lou, Rui Wang

    KEYWORDS: Cubic Cayley Graph; Nonsymmetric; Non-Normal

    JOURNAL NAME: Open Journal of Discrete Mathematics, Vol.3 No.1, January 29, 2013

    ABSTRACT: Let be a connected Cayley graph of group G, then Γ is called normal if the right regular representation of G is a normal subgroup of , the full automorphism group of Γ. For the case where G is a finite nonabelian simple group and Γ is symmetric cubic Cayley graph, Caiheng Li and Shangjin Xu proved that Γ is normal with only two exceptions. Since then, the normality of nonsymmetric cubic Cayley graph of nonabelian simple group aroused strong interest of people. So far such graphs which have been known are all normal. Then people conjecture that all of such graphs are either normal or the Cayley subset consists of involutions. In this paper we give an negative answer by two counterexamples. As far as we know these are the first examples for the non-normal cubic nonsymmetric Cayley graphs of finite nonabelian simple groups.